Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2188
Title: Twisted tensor coproduct of multiplier Hopf algebras
Authors: DELVAUX, Lydia 
Issue Date: 2004
Publisher: ACADEMIC PRESS INC ELSEVIER SCIENCE
Source: JOURNAL OF ALGEBRA, 274(2). p. 751-771
Abstract: We put a non-trivial comultiplication on the natural tensor product algebra of two multiplier Hopf algebras by means of a "cotwisting map." As a special case we characterize the dual of the Drinfel'd double of an algebraic quantum group. Because any finite-dimensional Hopf algebra is an algebraic quantum group, our characterization applies to the dual of the Drinfel'd double of a finite-dimensional Hopf algebra. Then it coincides with a result of Lu. (C) 2004 Elsevier Inc. All rights reserved.
Notes: Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Delvaux, L, Limburgs Univ Ctr, Dept WNI, Universiteitslaan, B-3590 Diepenbeek, Belgium.lydia.delvaux@luc.ac.be
Document URI: http://hdl.handle.net/1942/2188
ISSN: 0021-8693
e-ISSN: 1090-266X
DOI: 10.1016/j.jalgebra.2003.09.006
ISI #: 000220527200018
Category: A1
Type: Journal Contribution
Validations: ecoom 2005
Appears in Collections:Research publications

Show full item record

SCOPUSTM   
Citations

5
checked on Sep 3, 2020

WEB OF SCIENCETM
Citations

5
checked on May 21, 2022

Page view(s)

58
checked on May 22, 2022

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.